Volume 14, issue 4 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 7, 3233–3749
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Bounds on exceptional Dehn filling II

Ian Agol

Geometry & Topology 14 (2010) 1921–1940
Bibliography
1 C C Adams, The noncompact hyperbolic 3–manifold of minimal volume, Proc. Amer. Math. Soc. 100 (1987) 601 MR894423
2 I Agol, Tameness of hyperbolic 3–manifolds arXiv:math/0405568
3 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
4 I Agol, M Culler, P B Shalen, Dehn surgery, homology and hyperbolic volume, Algebr. Geom. Topol. 6 (2006) 2297 MR2286027
5 J W Anderson, R D Canary, M Culler, P B Shalen, Free Kleinian groups and volumes of hyperbolic 3–manifolds, J. Differential Geom. 43 (1996) 738 MR1412683
6 L Bers, Spaces of Kleinian groups, from: "Several Complex Variables, I (Proc. Conf., Univ. of Maryland, College Park, Md., 1970)", Springer (1970) 9 MR0271333
7 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
8 F Bonahon, J P Otal, Variétés hyperboliques à géodésiques arbitrairement courtes, Bull. London Math. Soc. 20 (1988) 255 MR931188
9 B H Bowditch, End invariants of hyperbolic 3–manifolds, Preprint (2005)
10 B H Bowditch, Notes on tameness, Preprint (2006)
11 J F Brock, K W Bromberg, On the density of geometrically finite Kleinian groups, Acta Math. 192 (2004) 33 MR2079598
12 J F Brock, R D Canary, Y N Minsky, Classification of Kleinian surface groups II : the ending lamination conjecture arXiv:math/0412006v1
13 K Bromberg, Projective structures with degenerate holonomy and the Bers density conjecture, Ann. of Math. (2) 166 (2007) 77 MR2342691
14 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
15 C Cao, G R Meyerhoff, The orientable cusped hyperbolic 3–manifolds of minimum volume, Invent. Math. 146 (2001) 451 MR1869847
16 H D Cao, X P Zhu, A complete proof of the Poincaré and geometrization conjectures—application of the Hamilton–Perelman theory of the Ricci flow, Asian J. Math. 10 (2006) 165 MR2233789
17 T D Comar, Hyperbolic Dehn surgery and convergence of Kleinian groups, ProQuest LLC (1996) 119
18 D Cooper, The volume of a closed hyperbolic 3–manifold is bounded by π times the length of any presentation of its fundamental group, Proc. Amer. Math. Soc. 127 (1999) 941 MR1646313
19 M Culler, P B Shalen, Paradoxical decompositions, 2–generator Kleinian groups, and volumes of hyperbolic 3–manifolds, J. Amer. Math. Soc. 5 (1992) 231 MR1135928
20 D Gabai, R Meyerhoff, P Milley, Minimum volume cusped hyperbolic three-manifolds, J. Amer. Math. Soc. 22 (2009) 1157 MR2525782
21 D Gabai, R Meyerhoff, N Thurston, Homotopy hyperbolic 3–manifolds are hyperbolic, Ann. of Math. (2) 157 (2003) 335 MR1973051
22 C M Gordon, Boundary slopes of punctured tori in 3–manifolds, Trans. Amer. Math. Soc. 350 (1998) 1713 MR1390037
23 C M Gordon, Dehn filling: a survey, from: "Knot theory (Warsaw, 1995)" (editors V F R Jones, J H Kania-Bartoszyńska J. Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 129 MR1634453
24 M Hildebrand, J Weeks, A computer generated census of cusped hyperbolic 3–manifolds, from: "Computers and mathematics (Cambridge, MA, 1989)" (editors E Kaltofen, S M Watt), Springer (1989) 53 MR1005959
25 W H Jaco, P B Shalen, Seifert fibered spaces in 3–manifolds, Mem. Amer. Math. Soc. 21 (1979) MR539411
26 T Jørgensen, On pairs of once-punctured tori, from: "Kleinian groups and hyperbolic 3–manifolds (Warwick, 2001)" (editors Y Komori, V Markovic, C Series), London Math. Soc. Lecture Note Ser. 299, Cambridge Univ. Press (2003) 183 MR2044551
27 R Kirby, editor, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)" (editor W H Kazez), AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
28 B Kleiner, J Lott, Notes on Perelman’s papers, Geom. Topol. 12 (2008) 2587 MR2460872
29 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
30 M Lackenby, R Meyerhoff, The maximal number of exceptional Dehn surgeries arXiv:0808.1176
31 J Manning, Algorithmic detection and description of hyperbolic structures on closed 3–manifolds with solvable word problem, Geom. Topol. 6 (2002) 1 MR1885587
32 A Marden, The geometry of finitely generated kleinian groups, Ann. of Math. (2) 99 (1974) 383 MR0349992
33 R Meyerhoff, A lower bound for the volume of hyperbolic 3–manifolds, Canad. J. Math. 39 (1987) 1038 MR918586
34 Y Minsky, The classification of Kleinian surface groups. I. Models and bounds, Ann. of Math. (2) 171 (2010) 1 MR2630036
35 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, 3, Amer. Math. Soc. (2007) MR2334563
36 H Namazi, J Souto, Non-realizability and ending laminations : Proof of the Density Conjecture, Preprint (2010)
37 K Ohshika, Realising end invariants by limits of minimally parabolic, geometrically finite groups arXiv:math/0504546
38 J P Otal, Le théorème d’hyperbolisation pour les variétés fibrées de dimension 3, 235, Soc. Math. France (1996) MR1402300
39 G Perelman, The entropy formula for the Ricci flow and its geometric applications arXiv:math.DG/0211159
40 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
41 S Rafalski, Immersed turnovers in hyperbolic 3–orbifolds, Groups Geom. Dyn. 4 (2010) 333 MR2595095
42 R Riley, Applications of a computer implementation of Poincaré’s theorem on fundamental polyhedra, Math. Comp. 40 (1983) 607 MR689477
43 T Soma, Sequences of degree-one maps between geometric 3–manifolds, Math. Ann. 316 (2000) 733 MR1758451
44 T Soma, Existence of ruled wrappings in hyperbolic 3–manifolds, Geom. Topol. 10 (2006) 1173 MR2255495
45 W P Thurston, Hyperbolic structures on 3–manifolds, II : Surface groups and 3–manifolds which fiber over the circle arXiv:math/9801045
46 W P Thurston, The geometry and topology of three-manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
47 J R Weeks, SnapPea : A computer program for creating and studying hyperbolic 3–manifolds
48 J R Weeks, Convex hulls and isometries of cusped hyperbolic 3–manifolds, Topology Appl. 52 (1993) 127 MR1241189